Alert archive / Indiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 107, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 16, 2007, 12:20 AM EDT for 4 counties in Indiana. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 12:20 AM EDT (04:20 UTC)
- Expired
- Aug 16, 2007, 1:15 AM EDT
- In force
- 55 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Adams County, IN, Allen County, IN, Huntington County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 63 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 1:16 AM EDT | TSTM WND DMG | Geneva, IN | TREE DOWN NEAR JAY COUNTY BORDER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 10:35 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 2096 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 160424
SVRIWX
INC001-003-069-179-160515-
/O.NEW.KIWX.SV.W.0107.070816T0420Z-070816T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1220 AM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN NORTHEAST INDIANA
ALLEN COUNTY IN NORTHEAST INDIANA
HUNTINGTON COUNTY IN NORTHEAST INDIANA
WELLS COUNTY IN NORTHEAST INDIANA
* UNTIL 115 AM EDT
* AT 1216 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF
TRI-LAKES TO 10 MILES NORTHEAST OF HUNTINGTON TO 12 MILES
SOUTHWEST OF HUNTINGTON...AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
HUNTINGTON...BLUFFTON...MARKLE...
DECATUR...FORT WAYNE...NEW HAVEN...
OSSIAN...MONROE...HUNTERTOWN...MONROEVILLE...
BERNE AND POE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA.
LAT...LON 4129 8533 4099 8536 4072 8570 4060 8545
4057 8480 4080 8479 4127 8480
$$1 follow-up statement
000
WWUS53 KIWX 160453
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1252 AM EDT THU AUG 16 2007
INC001-003-069-179-160515-
/O.CON.KIWX.SV.W.0107.000000T0000Z-070816T0515Z/
ALLEN IN-HUNTINGTON IN-ADAMS IN-WELLS IN-
1252 AM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR WELLS...ADAMS...SOUTHEASTERN HUNTINGTON AND EASTERN ALLEN
COUNTIES IN NORTHEAST INDIANA...
AT 1250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
NEW HAVEN TO 6 MILES NORTHWEST OF DECATUR TO 9 MILES SOUTHWEST OF
BLUFFTON...AND MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OSSIAN...BLUFFTON...PREBLE...WOODBURN...MONROEVILLE...MONROE...
DECATUR...GENEVA...WOODBURN...LINN GROVE...AND BERNE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM EDT THURSDAY MORNING
FOR NORTHERN INDIANA.
LAT...LON 4127 8509 4094 8517 4067 8556 4060 8545
4057 8480 4080 8479 4127 8480
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 8:15 PM EDT, 4 hours 5 minutes earlier.
Area forecast discussion, Aug 15, 8:15 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 815 PM EDT WED AUG 15 2007 .AVIATION... MAIN FOCUS ON 00Z TERMINAL FORECASTS TO NARROW TSRA WINDOW DOWN SOME TOWARD BEST FOCUS WITH 4-5 HR DURATION. DEFORMATION ZONE FM NERN IL EWD ACRS SRN LWR MICHIGAN FOCUSING SHRA/ISOLD TSRA THIS EVENING WITH THIS AREA SLOWLY SHIFTING SWD TOWARD KSBN NEXT COUPLE OF HOURS. BELIEVE MAIN TSRA THREAT STILL DEVELOPING TO WEST WITH ZONE OF VERY STRONG INSTABILITY ACRS ERN IA/NWRN IL THIS EVENING WITH MUCAPES 3500-4500 J/KG AND CAPPING INVERSION ERODED. APPROACH OF MESOSCALE CONVECTIVE VORTICITY CENTER INTO INSTABILITY ZONE AND INCREASED W-NWRLY MID TROPOSPHERIC FLOW TO 50-60 KTS OVER BACKED/INCREASED 8H FLOW...PER KILX PROFILE...SHOULD PROVIDE AMPLE FORCING FOR TSRA DEVELOPMENT UPSTREAM...MOVING INTO KSBN/KFWA BY LATE EVENING/NEAR MIDNIGHT. COOLING OF LOW LEVELS BEHIND FRONTAL WAVE PASSAGE TOWARD DAYBREAK TO AID IN BR FORMATION FOR MVFR VSBYS...THEN INCREASED SUBSIDENCE/DRYING YIELDING VFR CONDITIONS BY MIDDAY THURSDAY. && .SHORT TERM... STG NRN STREAM SW TROUGH DIGGING SEWD ACRS MANITOBA ATTM W/QUASI STATIONARY COMPOSITE OUTFLW EXTENDING FM CNTRL IN BACK WEST INTO SFC LOW CENTER OVR SRN IA. SWRLY LLJ WHICH HAD MAINTAINED MORNING IA MCS INTO NW IL THIS AFTN HAS RECENTLY DIMINISHED EVEN THOUGH WARM SECTOR AIRMASS HAD BECOME VRY UNSTABLE. STILL BELIEVE LL MSTR FLUX INADV OF MCV AND SFC REFLECTION OVR ERN IA WILL REFIRE STORMS THIS EVENING OVR NE IL/NW INDIANA TWD 00Z W/UPSCALE MCS DVLPMNT STILL XPCD OVR NRN INDIANA OVERNIGHT AND IN LINE W/15Z RUC GUIDANCE. OTHERWISE HIGH PRES WILL BLD SEWD BEHIND NRN STREAM TROUGH. MORNING STORMS ALG SFC CDFNT WILL GIVE WAY TO AFTN SUN AND HAVE SOME DOUBTS ON GOING AFTN MENTION. HWVR TO KEEP WITHIN CONTINUITY WILL RETAIN LOW CHC POPS FOR THE AFTN PD FAR SOUTH. COOLER SCOPE OF GUIDANCE TEMPS FAVORED FOR HIGHS ESP IN LIGHT OF UPSTREAM READINGS ACRS THE DAKOTAS/NRN MN THIS AFTN. && .LONG TERM... THURSDAY NIGHT THROUGH WEDNESDAY. FEW CHANGES TO LONG TERM. FRONT WILL CONTINUE TO MEANDER AROUND THE REGION THROUGH MUCH OF THE PERIOD. A WEAK WAVE TRIES TO DROP IN THURS NGT...BUT NOT IMPRESSED AT TRACK OR MSTR POTENTIAL WITH IT SO WILL KEEP FORECAST DRY. FRONT SHOULD REMAIN MAINLY SOUTH OF THE AREA INTO SATURDAY ALLOWING FOR A RETURN TO COOLER CONDITIONS. INTERESTING SETUP STILL ON TRACK FOR THIS WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS FRONT BEGINS TO RETURN NORTH AS RIDGE MOVES NE OF THE AREA. GOOD OVERRUNNING SETUP POSSIBLY TO TRANSPIRE...BUT LOCATION OF UPPER LEVEL RIDGE AND TRACKS OF THE TROPICAL SYSTEMS BEING MONITORED COULD PLACE SOME ADDITIONAL CHALLENGES IN TERMS OF DEGREE OF MSTR...ETC IN PLACE. SEVERAL WAVES MOVING THROUGH THE FLOW SHOULD ALLOW AT LEAST CHC FOR CONVECTION SO WILL MAINTAIN POPS AND FOR COLLABORATION PURPOSES HAVE EXTENDED POPS INTO MONDAY. POPS MAY NEED TO BE EXTENDED BEYOND THIS...BUT WITH SO MUCH UNCERTANTITY WITH THINGS DON/T WANT TO MAKE MORE CHANGES THAN HAVE ALREADY BEEN MADE. && WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...HOLSTEN LONG TERM....FISHER AVIATION...MURPHY
Hazardous weather outlook, Aug 15, 5:29 AM EDT, 18 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT WED AUG 15 2007 INZ003>009-012>018-MIZ077>081-OHZ001-002-004-005-160930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN... MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON 529 AM EDT WED AUG 15 2007 /429 AM CDT WED AUG 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ020-022>027-032>034-OHZ015-016-024-025-160930- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY NIGHT AND SUNDAY. SOME OF THE STORMS THURSDAY MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN ON THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-160930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 529 AM EDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TODAY. A FEW OF THE STRONGER STORMS MAY CONTAIN GUSTY WINDS OR SMALL HAIL. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND AGAIN SATURDAY NIGHT AND SUNDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. HOWEVER...SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 30 KNOTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX JC
In the hours before
Local storm report, Aug 15, 11:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1128 PM EDT WED AUG 15 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1127 PM HAIL KEWANNA 41.02N 86.41W
08/15/2007 M1.00 INCH FULTON IN AMATEUR RADIO
&&
MCSLocal storm report, Aug 15, 11:33 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1133 PM EDT WED AUG 15 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL MONTEREY 41.16N 86.48W
08/15/2007 M1.50 INCH PULASKI IN EMERGENCY MNGR
&&
MCSLocal storm report, Aug 15, 11:36 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1136 PM EDT WED AUG 15 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1123 PM TORNADO ARGOS 41.24N 86.25W
08/15/2007 MARSHALL IN LAW ENFORCEMENT
TORNADO TOUCHTOWN REPORTED
&&
MCSLocal storm report, Aug 15, 11:46 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1146 PM EDT WED AUG 15 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG CULVER 41.22N 86.42W
08/15/2007 MARSHALL IN EMERGENCY MNGR
NUMEROUS POWER LINES DOWNED
&&
MCSLocal storm report, Aug 16, 12:11 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1211 AM EDT THU AUG 16 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL TWELVE MILE 40.87N 86.22W
08/15/2007 M1.00 INCH CASS IN TRAINED SPOTTER
ALSO REPORTS OF NUMEROUS TREES DOWN ACROSS NORTHEAST
CASS COUNTY...ALONG WITH 50 MPH WIND GUSTS.
&&
MCSLocal storm report, Aug 16, 12:17 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1217 AM EDT THU AUG 16 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL BUFFALO 40.88N 86.75W
08/16/2007 M0.70 INCH WHITE IN EMERGENCY MNGR
&&
MCSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 10:26 PM EDT | Tornado Warning | IWX | Pulaski, Starke | 49 min |
| Aug 15, 10:31 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 59 min |
| Aug 15, 10:59 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 46 min |
| Aug 15, 11:10 PM EDT | Tornado Warning | IWX | Fulton | 50 min |
| Aug 15, 11:16 PM EDT | Tornado Warning | IWX | Cass, Pulaski | 44 min |
| Aug 15, 11:16 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Marshall | 44 min |
| Aug 15, 11:40 PM EDT | Tornado Warning | IWX | Miami, Wabash | 50 min |
| Aug 15, 11:42 PM EDT | Tornado Warning | IWX | Kosciusko, Whitley | 48 min |
| Aug 15, 11:48 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Miami, Wabash, Whitley | 57 min |
| Aug 16, 12:12 AM EDT | Tornado Warning | IWX | Grant | 48 min |
| Aug 16, 12:49 AM EDT | Tornado Warning | IWX | Blackford | 41 min |
| Aug 16, 12:52 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Jay | 53 min |
| Aug 16, 1:01 AM EDT | Severe Thunderstorm Warning | IWX | Grant | 36 min |
| Aug 16, 1:18 AM EDT | Tornado Warning | IWX | Jay | 42 min |
| Aug 16, 1:29 AM EDT | Severe Thunderstorm Warning | IWX | Blackford | 37 min |
| Aug 16, 2:01 AM EDT | Severe Thunderstorm Warning | IWX | Jay | 16 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.